# SDR SWAA2025072386272

- Difficulty date: June 28, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 69,688 hours, 41,502 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE BRACKET LOCATED INTERNAL CAVITY IRSS 199 PLUS 12 INCHES AT LT WING.  REPLACED THE BRACKET LOCATED INTERNAL CAVITY IRSS 199 PLUS 12 INCHES AT LT WING IAW SRM 51-40-02.  LENGTH OF CRACK: 0.870.
